Archive

Volume 4, Number 2 / April issue 2018
D. Saravanakumar, N. Kalaivani, G. Sai Sundara Krishnan
Operations pre-continuous mappings in topological spaces
Abstract

In this paper, we define the operations mappings in topological spaces such as (γ*, β)-pre-continuous, (γ, β*)-pre-continuous, (γ, β*)-pre-open, (γ*, β*)-pre-open, (γ, β*)-pre-closed, (γ*, β*)-pre-closed and (γ*, β*)-pre-homeomorphism and study some their basic properties.
Keywords: (γ*, β)-pre-continuous, (γ*, β*)-pre-continuous, (γ, β*)-pre-open, (γ*, β*)-pre-open, (γ, β*)-pre-closed, (γ*, β*)-pre-closed, γ*-pre-open, β*-pre-open

Cite this article:
D. Saravanakumar, N. Kalaivani, G. Sai Sundara Krishnan. Operations pre-continuous mappings in topological spaces. Acta Scientiae et Intellectus, 4(2)2018, 30-42.


REFERENCES

  1. D. Andrijevic, (1986), Semi pre open sets, Mate. Vesnik, 38, 24-32.
  2. D. Andrijevic, (1987), On the topology generated by preopen sets, Mate. Vesnik, 39, 367-376.
  3. S. Kasahara, (1979), Operation-compact spaces, Math. Japonica, 24, 97-105.
  4. H. Maki, J. Umehara and T. Noiri, (1996), Every topological space is pre-T1/2 space, Mem. Fac. Sci. Kochi Univ. (Math), 17, 33-42.
  5. H. Maki, H. Ogata, K. Balachandran, P. Sundaram and R. Devi, (2000), The digital line and operation approaches of T1/2 space, Scientiae Math., 3 (2000), 345-352.
  6. A.S. Mashhour, M. S. Abd El-Monsef and S. N. El-Deep, (1982), On pre-continuous and weak pre-continuous mappings, Proc., Math., Phys., Soc., Egypt, 53 (1982), 47-53.
  7. H. Ogata, (1991), Operation on topological spaces and associated topology, Math. Japonica, 36, 175-184.
  8. H. Ogata, (1991), Remarks on some operation-separation axioms, Bull. Fukuoka Univ. Ed. Part III, 40, 41-43.
  9. G. Sai Sundara Krishnan and K. Balachandran, (2006), On a class of γ-preopen sets in a topological space, East Asian Math. J. 22 (2006), 131-149.
  10. G. Sai Sundara Krishnan, D. Saravanakumar, M. Ganster and K. Balachandran, (2014), On a class of γ*-pre-open sets in topological spaces, Kyungpook Math. J., 54, 173-188.
  11. D. Saravanakumar, M. Ganster, N. Kalaivani and G. Sai Sundara Krishnan, (2015), On (γ*, β*)-almost-pre-continuous mappings in topological spaces, J. Egypt. Math. Soc., 15, 180-189.
  12. D. Saravanakumar and G. Sai Sundara Krishnan, (2012), Operation generalized mappings associated with γ*p-normal spaces and γ*p-regular spaces, Proc. Jang. Math. Soc., 15, 423-435.